Sh:579

Bib entry
@incollection{Sh:579,
 author = {G{\"o}bel, R{\"u}diger and Shelah, Saharon},
 title = {{GCH implies existence of many rigid almost free abelian groups}},
 booktitle = {{Abelian groups and modules (Colorado Springs, CO, 1995)}},
 series = {Lecture Notes in Pure and Appl. Math.},
 volume = {182},
 year = {1996},
 pages = {253--271},
 mrclass = {20K20 (03E75 04A30)},
 mrnumber = {1415638},
 mrreviewer = {John D. O'Neill},
 publisher = {Dekker, New York},
 note = {\href{https://arxiv.org/abs/math/0011185}{arXiv: math/0011185}},
 arxiv_number = {math/0011185}
}